The festival was an all day event where the PhD students of the Department of Linguistics presented their thesis projects, or parts thereof, inviting listeners to ask questions about these in an informal setting.

 Doctoral Festival 2015 - Programme and Book of Abstracts (550 Kb)

The Doctoral Festival 2015 Programme

09:20–09:30   Opening

09:30–09:50  Josefina Safar
                             Variation in Yucatec Mayan Sign Languages
09:50–10:10  Pia Simper-Allen
                             Children’s acquisition of depicting verb constructions in Swedish sign language
10:10–10:30  Calle Börstell
                             It takes two to tango: Plurality in the visual modality

10:30–10:50  Break with snack 20 min

10:50–11:10  Lena Renner
                            Speech perception in relation to speech production in first language acquisition
11:10–11:30  Natalia Perkova
                            On some non-standard comitative constructions in parallel texts
11:30–11:50  Ghazaleh Vafaeian
                            The imperfective domain in Iranian languages

11:50–12:50  Lunch break 1 hour

12:50–13:10  Desalegn Hagos
                           On various usages of the converb in TSE languages
13:10–13:30  Elisabet Eir Cortes
                            Speech motor control
13:30–13:50  Pernilla Hallonsten Halling
                           Are adverbs modifiers?

13:50–14:00  Break 10 min

14:00–14:20  Ellen Marklund
                            TBA
14:20–14:40  Ulrika Marklund
                            Pause and utterance duration in speech directed to 6- to 33-month-old children
14:40–15:00  Hatica Zora
                            Prosodic word representations in Swedish

15:00–15:20  Break with snack 20 min

15:20–15:40  Susanne Vejdemo
                            Zombie gredelin and other color tales: Intergenerational change in the Swedish PINK and PURPLE domain
15:40–16:00  Robert Östling
                            Gibbs sampling for computational linguistics
16:00–16:20  Johan Sjons
                            Articulation rate in infant directed speech
16:20–16:40  Thomas Hörberg
                            Neurophysiological evidence for the functional-typological view of grammatical relations

16:40–16:50  Concluding remarks

17:00               Buffet in the department kitchen